# SDR UPS00832756

- Difficulty date: May 8, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47518202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 781 FLOORBEAM ATTACH FITTING IS CRACKED AT LBL 24.  REMOVED AND REPLACED FITTING IAW DWG 4751820 AND SRM 51-1-20D.
